Volume 2, Issue 2
Numerical Study of Time-Periodic Solitons in the Damped-Driven Nls

E. V. Zemlyanaya and N.V. Alexeeva

Int. J. Numer. Anal. Mod. B, 2 (2011), pp. 248-261

Preview Full PDF BiBTex 58 273
  • Abstract

We study localised attractors of the parametrically driven, damped nonlinear Schrödinger equation. Time-periodic solitons of this equation are obtained as solutions of the boundary-value problem on a two-dimensional domain. Stability and bifurcations of periodic solitons and their complexes is classified. We show that the bifurcation diagram can be reproduced using a few-mode approximation.

  • History

Published online: 2011-02

  • Keywords

  • AMS Subject Headings

  • Cited by